@article{(Open Science Index):https://publications.waset.org/pdf/1301,
	  title     = {Automatic Iterative Methods for the Multivariate Solution of Nonlinear Algebraic Equations},
	  author    = {Rafat Alshorman and  Safwan Al-Shara' and  I. Obeidat},
	  country	= {},
	  institution	= {},
	  abstract     = {Most real world systems express themselves formally
as a set of nonlinear algebraic equations. As applications grow, the
size and complexity of these equations also increase. In this work, we
highlight the key concepts in using the homotopy analysis method
as a methodology used to construct efficient iteration formulas for
nonlinear equations solving. The proposed method is experimentally
characterized according to a set of determined parameters which
affect the systems. The experimental results show the potential and
limitations of the new method and imply directions for future work.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {7},
	  number    = {3},
	  year      = {2013},
	  pages     = {345 - 347},
	  ee        = {https://publications.waset.org/pdf/1301},
	  url   	= {https://publications.waset.org/vol/75},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 75, 2013},